MathSciNet Relay Station
MathSciNet bibliographic data
MR2164109 (2006c:20108) 20K01 (11Y16 20C40)
Buchmann, Johannes; Schmidt, Arthur Computing the structure of a finite abelian group. Math. Comp. 74 (2005), no. 252, 2017–2026.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement